MathSciNet Relay Station
MathSciNet bibliographic data
MR1324453 22E55 (11F70 11F72)
Jacquet, Hervé The continuous spectrum of the relative trace formula for ${\rm GL}(3)$ over a quadratic extension. Israel J. Math. 89 (1995), no. 1-3, 1–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement